MAUDE Adverse Event Report: GLAUKOS CORPORATION ISTENT INFINITE TRABECULAR MICRO-BYPASS SYSTEM; AQUEOUS SHUNT

GLAUKOS CORPORATION ISTENT INFINITE TRABECULAR MICRO-BYPASS SYSTEM; AQUEOUS SHUNT
Model Number IS3-BR
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/26/2026
Type of Reportable Event Malfunction
Event or Problem Description
Initially it was reported that during attempt to implant the first stent from a trabecular microbypass stent system, two (2) stents (of three (3) stents) deployed simultaneously.The report noted that the third stent was not implanted.Through follow-up, the following information was received.Per report, the first stent was implanted successfully in the patient's right eye (od), however the second stent remained in the anterior chamber (ac).Reportedly, the surgeon attempted to remove the second stent from the (ac), but was unsuccessful.The report noted that a back-up device was not used to implant additional stents, and the patient has one (1) stent implanted with the second stent remaining in the (ac).The report also noted that surgical technique contributed to the event.
 
Additional Manufacturer Narrative
Additional information: the device was not available; therefore, product testing on the actual device could not be performed.The device history record review of the manufacturing lot was performed and there were no non-conformities found to be related to the reported event.A review of the device labeling and associated risk documents was completed.Malpositioned stent is identified in the labeling as a known inherent risk of trabecular micro-bypass stent procedure.The ifu adequately provides instructions for stent implantation, precautions, and warnings for the proper use and handling of the device.The reported event (malpositioned stent) is an established risk associated with use of the device, which is clearly specified documented.Based on the information received, the root cause of the reported event could not be conclusively identified.Mfr# reference: (b)(4).

Brand Name
ISTENT INFINITE TRABECULAR MICRO-BYPASS SYSTEM
Common Device Name
AQUEOUS SHUNT
Manufacturer (Section D)
GLAUKOS CORPORATION
229 avenida fabricante
san clemente CA 92672
Manufacturer (Section G)
GLAUKOS CORPORATION
229 avenida fabricante
san clemente CA 92672
Manufacturer Contact
brittany massey
229 avenida fabricante
san clemente, CA 92672
949367960
MDR Report Key25145008
Report Number2032546-2026-00039
Device Sequence Number16135710
Product Code KYF
UDI-Device Identifier00853704002470
UDI-Public01008537040024701032594917270630
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K220032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIS3-BR
Device Lot Number325949
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/13/2026
Initial Report FDA Received Date05/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age68 YR
Patient SexMale
Patient RaceWhite